# SDR DALA1304783719

- Difficulty date: February 16, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 40,593 hours, 16,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING, BATTERY PACKS FAILED CAPACITY TEST.  MX REPLACED  BATTERY PACKS.      OPS CHECK OK.
